MathSciNet Relay Station
MathSciNet bibliographic data
MR813217 (87c:34097) 34E05
Pinto J., M. Asymptotic integration of second-order linear differential equations. J. Math. Anal. Appl. 111 (1985), no. 2, 388–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement